Maps into projective spaces

Bhosle, Usha N. (2013) Maps into projective spaces Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 123 (3). pp. 331-344. ISSN 0253-4142

PDF - Other

Official URL:

Related URL:


We compute the cohomology of the Picard bundle on the desingularization J~d(Y) of the compactified Jacobian of an irreducible nodal curve Y. We use it to compute the cohomology classes of the Brill–Noether loci in J~d(Y). We show that the moduli space M of morphisms of a fixed degree from Y to a projective space has a smooth compactification. As another application of the cohomology of the Picard bundle, we compute a top intersection number for the moduli space M confirming the Vafa–Intriligator formulae in the nodal case.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Nodal Curves; Torsionfree Sheaves; Picard Bundle
ID Code:112220
Deposited On:23 Jan 2018 12:10
Last Modified:23 Jan 2018 12:10

Repository Staff Only: item control page